# SDR CA151215017

- Difficulty date: November 30, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Amtr KR2
- Aircraft time: 1 hours
- Engine: Pwc PW127F
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AN IFSD DUE TO OIL LOW PRESSURE OCCURRED DURING FLIGHT.  AN OIL LEAK WAS FOUND AT THE PROPELLER VALVE MODULE, PVM, ENGINE INTERFACE.  THIS IS A RECURRENT ISSUE ON THIS ENGINE AND FOR LAST EVENT ATR AND ENGINE MFG RECOMMENDED THE INSPECTION OF THE OIL TRANSFER TUBE BORE. OPERATOR REPORTED THAT THEY FOUND NOTHING ABNORMAL. THIS TIME THEY FOUND A DIMENSIONAL ANOMALY ON THE OIL TRANSFER TUBE BORE, REDUCTION GEARBOX SIDE.  ENGINE MFG HAS RECOMMENDED REMOVING THE ENGINE FOR REPAIR.
